Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 130, NWS State College, PA

August 21, 2014Northumberland County, Snyder County, Union County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 21, 2014, 1:52 PM EDT for Northumberland County, Snyder County, Union County, Pennsylvania. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 21, 2014, 1:52 PM EDT (17:52 UTC)
Expired
Aug 21, 2014, 2:25 PM EDT
In force
33 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Northumberland County, PA, Snyder County, PA, Union County, PA

The radar

The State College radar (KCCX), 102 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.9 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2014-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 61 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2014-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
61 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
794 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

284 
WUUS51 KCTP 211752
SVRCTP
PAC097-109-119-211845-
/O.NEW.KCTP.SV.W.0130.140821T1752Z-140821T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
152 PM EDT THU AUG 21 2014

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL UNION COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHEASTERN SNYDER COUNTY IN CENTRAL PENNSYLVANIA...
  WEST CENTRAL NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 245 PM EDT

* AT 152 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH. THIS STORM WAS
  LOCATED OVER MONTANDON...AND MOVING SOUTH AT 5 TO 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SUNBURY...MILTON...LEWISBURG...NORTHUMBERLAND...WINFIELD...SHAMOKIN
  DAM...LINNTOWN...HUMMELS WHARF...MONTANDON...KRATZERVILLE...
  SNYDERTOWN...BUCKNELL AND SELINGSGROVE AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME MODERATE ROTATION WITHIN THIS 
STORM. ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS 
SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

&&

LAT...LON 4087 7668 4081 7691 4099 7691 4102 7684
      4097 7678 4095 7679 4095 7676
TIME...MOT...LOC 1752Z 341DEG 5KT 4097 7686 

$$

DEVOIR
1 follow-up statement
721 
WWUS51 KCTP 211825
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
225 PM EDT THU AUG 21 2014

PAC097-109-119-211835-
/O.CAN.KCTP.SV.W.0130.000000T0000Z-140821T1845Z/
UNION PA-SNYDER PA-NORTHUMBERLAND PA-
225 PM EDT THU AUG 21 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL UNION...
NORTHEASTERN SNYDER AND WEST CENTRAL NORTHUMBERLAND COUNTIES IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY 
WINDS TO 35 MPH AND HEAVY DOWNPOURS ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 4087 7668 4081 7691 4099 7691 4102 7684
      4097 7678 4095 7679 4095 7676
TIME...MOT...LOC 1822Z 341DEG 5KT 4093 7684 

$$

DEVOIR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 11:45 AM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Aug 21, 11:45 AM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1145 AM EDT THU AUG 21 2014

.SYNOPSIS...
A WARM FRONT WILL PIVOT INTO CENTRAL PENNSYLVANIA THROUGH
TONIGHT. UPPER TROUGHING MOVING EAST FROM THE GREAT LAKES ACROSS
THE NORTHEAST STATES INTO THE CANADIAN MARITIME REGION WILL PUSH
THE FRONT BACK TO THE SOUTH ALONG THE EAST COAST THIS
WEEKEND...ALLOWING A LARGE AREA OF HIGH PRESSURE OVER NORTHERN
NEW ENGLAND TO RIDGE SOUTHWEST ALONG THE EAST-SIDE OF THE
APPALACHIANS THROUGH EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
ISOLATED TO LOCALLY SCATTERED COVERAGE OF SHOWERS EXPECT THIS
AFTERNOON AS BROAD UPPER SHEAR AXIS LIES ACROSS PA. PW IS MUCH
LOWER THAN YESTERDAY...ALONG WITH STRONGER NW FLOW ALOFT. THESE
TWO FACTORS SHOULD RESULT IN LITTLE CONCERN FOR HEAVY RAINERS THIS
AFTERNOON...AND JUST GENERIC OVERALL SHOWER/THUNDERSTORM CHANCES
THROUGH THIS EVENING.

A MOIST/MODESTLY UNSTABLE AIRMASS AND RELATIVELY STEEP MID LVL
LAPSE RATES WILL YIELD HIGHEST POPS /40-60%/ DURING PEAK HEATING
IN THE 18-00Z TIME WINDOW. HRRR IS LESS THAN IMPRESSIVE...
GENERALLY INDICATING ISOLATED TO SCATTERED COVERAGE IN MOST
PLACES.

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
UPPER LOW WILL BE PASSING INTO NEW ENG BY FRI MORNING.
HOWEVER..SHORT TERM MDL DATA ALL TRACKING A TRAILING SHORTWAVE SEWRD
THRU CENTRAL PA FRIDAY PM...WHICH WILL LIKELY BRING ANOTHER ROUND OF
SHRA/TSRA TO THE AREA. HIGHEST /LIKELY/ POPS PLACED ALONG AND SW OF
QUASI-STATIONARY FRONT...WHICH MDLS PLACE ROUGHLY FROM KBFD SE TO
KTHV. SOUTH AND WEST OF THIS BNDRY...UNSTABLE SOUNDINGS AND HIGH
PWATS COULD RESULT IN LOCALLY HVY RAINFALL IN TSRA. CONVECTION-
ALLOWING MDLS PRODUCING ISOLATED SPOTS AMTS OF ARND 4 INCHES.
HOWEVER...AVERAGE AMTS BASED ON BLENDED QPF SHOULD BE LESS THAN A
HALF INCH. GEFS 925 TEMPS ARE SUPPORTIVE OF MAX TEMPS NR SEASONAL
LEVELS FRIDAY.

CONVECTION SHOULD DIMINISH AND PUSH SOUTH OF THE STATE FRIDAY
NIGHT...AS SHORTWAVE DIVES SOUTH OF THE AREA. BEHIND THIS
FEATURE...BACKDOOR COLD FRONT IS PROGGED TO WORK SWRD THRU CENTRAL
PA FRI NIGHT. MOIST EASTERLY FLOW ASCENDING THE APPALACHIANS MAY
PRODUCE LOW CLOUDS AND SPOTTY DRIZZLE LATE FRIDAY NIGHT.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
LARGE SFC HIGH OVR NEW ENG WILL BE THE PRIMARY DRIVER OF OUR WX THRU
MOST OF THE EXTENDED FCST. MOIST...EASTERLY FLOW OFF THE ATLANTIC
WILL LIKELY PRODUCE A DULL AND COOL SATURDAY...WITH AM LOW CLOUDS
GIVING WAY TO A BIT OF BRIGHTENING BY AFTN. GEFS 925 TEMPS OF ONLY
16C-18C IMPLY MAX TEMPS FROM JUST THE U60S OVR THE HIGH TERRAIN OF
THE CENTRAL MTNS...TO THE M70S OVR THE SUSQ VALLEY.

MED RANGE GUIDANCE INDICATES HIGH PRES AND ASSOC DRY AIR MASS WILL
DRIFT SOUTH LATE THIS WEEKEND...BRINGING FAIR AND BRIGHTER WX TO
CENTRAL PA. PTSUNNY SKIES SHOULD HELP TEMPS REBOUND A BIT ON
SUNDAY...BUT STILL REMAIN BLW NORMAL.

EARLIER CONCERNS OF CENTRAL PA DEALING WITH RING OF FIRE CONVECTION
APPEAR TO BE WANING...AS LARGE SCALE SUBSIDENCE AND DRY AIR ARE THE
THEMES OF THE MED RANGE GUIDANCE EARLY NEXT WEEK BENEATH SFC RIDGE
ALONG THE E COAST. FCST CONFIDENCE BEGINS LOWER BY THE MIDDLE OF
NEXT WEEK...WHEN MED RANGE MDLS BEGIN TO DIVERGE. GEFS KEEPS RIDGE
AND FAIR WX GOING THRU WED...WHILE ECMWF ENSEMBLE DATA INDICATES A
WEAK COLD FRONT COULD PUSH SE INTO THE REGION. THUS...HAVE ADDED A
LOW CHC OF TSRA WED. WHAT APPEARS CERTAIN IS THAT THE COOL TEMPS OF
THIS WEEKEND WILL GIVE WAY TO A SLOW WARMING TREND THRU THE FIRST
HALF OF NEXT WEEK...AS COOL AIR MASS MODIFIES UNDER STILL STRONG
AUGUST SUN. GEFS AND EC ENS 850 TEMPS SUPPORT HIGH RETURNING TO ABV
NORMAL BY WED.

&&

.AVIATION /16Z THURSDAY THROUGH MONDAY/...
HI RES MODELS CONT TO DEPICT ISOLD SHRA AND TSTMS OVER CENTRAL PA
THIS AFTERNOON. SPARSE COVERAGE RESULTS IN LOW CONFIDENCE IN
POINT TERMINAL IMPACTS...SO WILL INDICATE VCSH MENTION THROUGH
THIS EVENING.

ANTICIPATE DECREASING COVERAGE OF SHRA AND TSTMS INTO THE
EVE/OVERNIGHT PERIOD WITH AREAS OF FOG/ST POSSIBLY RE- DEVELOPING
WITH SOME CLEARING/LGT WINDS/MOIST AIRMASS ESP IN THE NORTH. WILL
NEED TO WATCH UPSTREAM IN THE OH VLY FOR POSSIBLE CONVECTIVE
COMPLEX. FOR NOW EXPECT THIS MESOSCALE SYSTEM TO STAY SW OF THE
AIRSPACE FROM OH TO WV.

OUTLOOK...
FRI-SAT...AM LOW CIGS/FOG FOLLOWED BY SCT SHOWERS/TSTMS AND BRIEF
MVFR/IFR RESTRICTIONS.
SUN-MON...AM LOW CIGS PSBL. OTHERWISE MAINLY VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...STEINBUGL
NEAR TERM...DEVOIR/STEINBUGL
SHORT TERM...FITZGERALD
LONG TERM...FITZGERALD
AVIATION...DEVOIR/STEINBUGL
Hazardous weather outlook, Aug 21, 5:27 AM EDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
527 AM EDT THU AUG 21 2014

PAZ004-005-010-011-017>019-024>028-033>036-056-063>065-220930-
WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-
FRANKLIN-PERRY-CUMBERLAND-ADAMS-YORK-
527 AM EDT THU AUG 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE EXPECTED TO
DEVELOP ACROSS THE SOUTHWEST HALF OF PENNSYLVANIA FRIDAY AFTERNOON
IN THE VICINITY OF A STALLED FRONTAL BOUNDARY. THERE IS A SLIGHT
CHANCE THAT RAINFALL COULD BE HEAVY ENOUGH TO CAUSE FLOODING IN A
FEW SPOTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ006-012-037-041-042-045-046-049>053-057>059-066-220930-
POTTER-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-DAUPHIN-SCHUYLKILL-LEBANON-LANCASTER-
527 AM EDT THU AUG 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 21, 1:34 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
134 PM EDT THU AUG 21 2014

PAZ049-051-052-211830-
UNION PA-NORTHUMBERLAND PA-MONTOUR PA-
134 PM EDT THU AUG 21 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 133 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MILTON...MOVING SOUTHEAST AT 5 MPH.

VERY HEAVY RAIN WILL BE POSSIBLE WITH THIS STORM...CAUSING FLOODING
OF POOR DRAINAGE AREAS AND PONDING OF WATER ON ROADWAYS.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MONTANDON AROUND 150 PM EDT.
  WINFIELD AROUND 210 PM EDT.
  SUNBURY...NORTHUMBERLAND AND MOORESBURG AROUND 230 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WEST MILTON AND
BUCKNELL.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 80 BETWEEN MILE MARKERS 210 AND 224.
 INTERSTATE 180 NEAR MILE MARKER 1.

LAT...LON 4085 7681 4088 7680 4089 7685 4100 7697
      4108 7686 4099 7662
TIME...MOT...LOC 1733Z 306DEG 5KT 4100 7687

DEVOIR
Special weather statement, Aug 21, 1:44 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
144 PM EDT THU AUG 21 2014

PAZ045-046-049-050-211815-
UNION PA-SOUTHERN CLINTON PA-SNYDER PA-SOUTHERN LYCOMING PA-
144 PM EDT THU AUG 21 2014

...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...

AT 143 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR CARROLL TO NEAR MCELHATTAN...AND MOVING
SOUTHEAST AT 20 MPH.

VERY HEAVY RAIN WILL BE POSSIBLE WITH THESE STORMS...CREATING
PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF POOR DRAINAGE
AREAS. WIND GUSTS TO 30 MPH WILL BE POSSIBLE.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  CARROLL AROUND 200 PM EDT.
  MIFFLINBURG...LINNTOWN...VICKSBURG...R.B. WINTER STATE PARK...
SPRUCE RUN RESERVOIR...SAND BRIDGE STATE PARK AND FOREST HILL AROUND
210 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BUCKNELL...
LOGANTON...LOCK HAVEN UNIVERSITY...NEW BERLIN...OVAL AND HARTLETON.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 182 AND 200.

LAT...LON 4085 7681 4085 7707 4096 7723 4104 7715
      4100 7729 4114 7749 4115 7748 4116 7717
      4096 7688 4091 7685 4088 7680
TIME...MOT...LOC 1743Z 304DEG 16KT 4108 7716 4108 7731

DEVOIR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 8:28 PM EDTSpecial Weather StatementCTPElk47 min
Aug 21, 1:34 PM EDTSpecial Weather StatementCTPMontour56 min
Aug 21, 1:44 PM EDTSpecial Weather StatementCTPUnion31 min
Aug 21, 1:55 PM EDTSpecial Weather StatementCTPCentre35 min
Aug 21, 2:00 PM EDTSpecial Weather StatementCTPJuniata, Mifflin60 min
Aug 21, 2:11 PM EDTSpecial Weather StatementCTPClearfield34 min
Aug 21, 2:29 PM EDTSpecial Weather StatementCTPCentre31 min
Aug 21, 2:41 PM EDTSevere Thunderstorm WarningCTPMontour, Northumberland, Union22 min
Aug 21, 2:45 PM EDTSpecial Weather StatementCTPCentre30 min
Aug 21, 2:48 PM EDTSevere Thunderstorm WarningCTPCumberland, Juniata, Mifflin, Perry57 min
Aug 21, 3:02 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Schuylkill, Snyder, Union58 min
Aug 21, 3:16 PM EDTTornado WarningCTPCumberland, Perry44 min
Aug 21, 3:19 PM EDTSpecial Weather StatementCTPClearfield26 min
Aug 21, 3:47 PM EDTSpecial Weather StatementCTPMifflin28 min
Aug 21, 3:55 PM EDTSpecial Weather StatementCTPClearfield35 min
Aug 21, 3:55 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Perry, York65 min
Aug 21, 4:14 PM EDTAreal Flood AdvisoryCTPCumberland, Perry2 hr
Aug 21, 4:25 PM EDTSpecial Weather StatementCTPClearfield35 min
Aug 21, 4:31 PM EDTSevere Thunderstorm WarningCTPLycoming, Potter, Tioga59 min
Aug 21, 4:36 PM EDTAreal Flood AdvisoryCTPClearfield114 min
Aug 21, 4:38 PM EDTSevere Thunderstorm WarningCTPClearfield52 min
Aug 21, 4:40 PM EDTSpecial Weather StatementCTPCameron35 min
Aug 21, 4:43 PM EDTSpecial Weather StatementCTPMifflin32 min
Aug 21, 5:03 PM EDTAreal Flood AdvisoryCTPCumberland, Perry117 min
Aug 21, 5:17 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield58 min
Aug 21, 5:28 PM EDTSevere Thunderstorm WarningCTPLycoming, Tioga62 min
Aug 21, 5:30 PM EDTSpecial Weather StatementCTPCumberland45 min
Aug 21, 5:34 PM EDTSpecial Weather StatementCTPTioga41 min
Aug 21, 5:35 PM EDTAreal Flood WarningCTPPotter, Tioga3 hr
Aug 21, 5:54 PM EDTAreal Flood WarningCTPClearfield3 hr
Aug 21, 6:03 PM EDTAreal Flood AdvisoryCTPLycoming117 min
Aug 21, 6:05 PM EDTSpecial Weather StatementCTPYork40 min
Aug 21, 6:15 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, York3 hr
Aug 21, 6:26 PM EDTSevere Thunderstorm WarningCTPLycoming, Northumberland, Union39 min
Aug 21, 6:46 PM EDTSpecial Weather StatementCTPPotter44 min
Aug 21, 7:19 PM EDTSpecial Weather StatementCTPYork26 min
Aug 21, 7:34 PM EDTSevere Thunderstorm WarningCTPYork26 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.